Toggle Main Menu Toggle Search


Robust Output Tracking Control of Nonholonomic Mobile Robots via Higher Order Sliding Mode

Lookup NU author(s): Dr Zhongxu Hu, Dr Robert Bicker, Christopher Marshall


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Hu Z, Zhong L, Bicker R, Marshall C

Publication type: Article

Journal: Nonlinear Studies

Year: 2004

Volume: 11

Issue: 1

Pages: 23-35

ISSN (print): 1359-8678

ISSN (electronic): 2153-4373

Publisher: I & S Publishers


    Link to this publication